MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 46MM; HIP COMPONENT
Model Number 38AM4604
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient experienced pain in his hip and testing revealed high cobalt levels that could lead to cobalt poisoning.
 
Event or Problem Description
Allegedly, patient experienced pain in his hip and testing revealed high cobalt levels that could lead to cobalt poisoning.Additional information received on 07/11/2022: patient underwent index surgery on his right hip on (b)(6) 2006.Patient subsequently underwent revision surgery on (b)(6) 2019.He alleges cocr corrosion at the neck/stem junction, but he did not receive a cocr neck or stem.He does allege elevated metal ions, and he did receive mom head/cup devices.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key11139166
Report Number3010536692-2021-00008
Device Sequence Number11707346
Product Code KWA
UDI-Device IdentifierM68438AM46041
UDI-PublicM68438AM46041
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4604
Device Catalogue Number38AM4604
Device Lot Number065226086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale